Parkinsons / Parkinsonism ?

Hi everyone , I'm new here and typing on behalf of my husband. Back in July he was put on Venaflaxine 75mg - taken off in Sept cold turkey as GP thought he'd had a stroke - all scans clear. At beginning of October was put on Lyrica - his legs began to go plus the speech got worse - gradually tapered off and last one was 19th Nov. Now speech is more or less non existant (slurred, cant get words out) and walking is awful but does get better after an Epsom salt bath every night. Our current GP is away until the New Year but the one at present is treating him for Parkinsons/ Parkinsonism and put him on Sinemet (12.5mg / 50mg) without a proper diagnosis. We are awaiting an appointment at the hospital for a Neurologist . We are hoping that this is all meds related. Anyone been in this situation please ?

7 Replies

oldestnewest
  • That all sounds very exhausting and overwhelming. I am very sorry to hear about your troubles. Did the Sinemet make any difference in his symptoms? That is important as far as a diagnosis.

  • Hi Enidah , No it hasn't as yet and would have thought maybe something by now - 11 days. Going to see if I can book a private Neurologist tomorrow

  • It should help right away. I'm glad you're going to see the neurologist. I hope they can sort this out for you!

  • After reading up on my initial experience with sinemet I put up a separate post. I didn't realize how long it took for it really to start helping but I do think it helped at least a little right away

  • Where would I find this post Enidah ?

  • It should show up as a new email from Health unlocked. Check email.

  • found it thanks - interesting :)

You may also like...